# SDR 2007UALA03127

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CRACK ON INNER SKIN AND FRAME AFT SIDE AT SEVENTH STOP FITTING FROM TOP.   MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED DOUBLER/ANGLE REPAIR.
